ICU MEDICAL COSTA RICA LTD. PRIMARY PLUM Y-TYPE BLOOD SET, 200 MICRON FILTER, CLAVE SECONDARY PORT, CLAVE Y-; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
14220-01 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/17/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been requested for evaluation- it has not been received.The investigation is pending.
Event or Problem Description
An email was received regarding a primary plum y-type blood set in which it was reported that there was leakage from the drip chamber.The issue was noted during infusion.There was no bleedback, no biohazard, no user facility medwatch, and no chemo.There was patient involvement, but no delay in critical therapy and no adverse event.